Couldn't find what you looking for?

TRY OUR SEARCH!

i am in the 2nd week of using Loestrin 24 and this morning i noticed that I was cramping and that I started spotting. My boyfriend is coming in town next weekend and i do not want to be spotting while he is here. I have never been on birth control and i was wondering if i could stop taking the birth control and wait till he is gone to start taking the pills again(start a new pack or continue the one i started??) ... would that make me start my actual period? Could I continue spotting after i stop taking the pills? Or if I don't stop taking the pills, how long could this spotting last? I feel really bad because he is only here for a few days and it is kinda going to ruin some plans. :/


Loading...

If you stop taking birth control pills now, after you have been on them for two weeks and your body did develop a reaction to the hormones from the pill (spotting only confirms that), I'm afraid that if you stop taking pills now your body will go into sort of a "withdrawal' from the hormones that are what make BC pills effective. So, you definitely have bigger chance of this spotting to stop in the meantime, on the pill (I won't lie - it still might not), but if you stop the pill there are good chances you will get your full period, without knowing how long will the spotting before than or after continue.
Reply

Loading...